# SDR DALA1108920178

- Difficulty date: January 7, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 92,473 hours, 13,713 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T410131A
- Part serial: 000380
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SLAT WEDGE AREA UPPER SURFACE (1 IN FROM OTBD EDGE) FOUND DELAMINATED METAL.  HOT BOND REPAIR PERFORMED IAW SRM 57-43-02, REPAIR 1 AND SRM 51-70-10, REPAIR 4, FIG 201.
